# SDR UPS99830684

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1270 SEAT TRACK G HAS CORROSION DOWN CENTER.  FABRICATED SPLICE CHANNEL IAW DC8 5320-8309 APP-B.  DRILLED AND LOCATED SEAT TRACK SPLICES AND SEAT TRACK IAW DC8 SRM 51-1-24.  INSTALLED SEAT TRACK SPLICES & SEAT TRACK IAW DC8 SRM 51-3-0.
